Web of Science: 7 citations, Scopus: 8 citations, Google Scholar: citations
Limit cycles of polynomial differential equations with quintic homogenous nonlinearities
Benterki, Rebiha (Université de Bordj Bou Arréridj(Algeria). Departement de Mathématiques)
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Date: 2013
Abstract: In this paper we mainly study the number of limit cycles which can bifurcate from the periodic orbits of the two centers x˙ = −y, y˙ = x; x˙ = −y(1 − (x2 + y2)2), y˙ = x(1 − (x2 + y2)2); when they are perturbed inside the class of all polynomial differential systems with quintic homogenous nonlinearities. We do this study using the averaging theory of first, second and third order.
Note: Agraïments: The second author is partially supported by the Algerian Ministry of Higher Education and Scientific Research.
Note: Número d'acord de subvenció MINECO/MTM2008-03437
Note: Número d'acord de subvenció AGAUR/2009/SGR-410
Note: Número d'acord de subvenció EC/FP7/2012/316338
Note: Número d'acord de subvenció EC/FP7/2012/318999
Rights: Tots els drets reservats.
Language: Anglès
Document: article ; recerca ; acceptedVersion
Subject: Limit cycle ; Periodic orbit ; Center ; Reversible center ; Averaging method
Published in: Journal of mathematical analysis and applications, Vol. 407 Núm. 1 (2013) , p. 16-22, ISSN 1096-0813

DOI: 10.1016/j.jmaa.2013.04.076

10 p, 628.0 KB

The record appears in these collections:
Research literature > UAB research groups literature > Research Centres and Groups (scientific output) > Experimental sciences > GSD (Dynamical systems)
Articles > Research articles
Articles > Published articles

 Record created 2016-05-06, last modified 2020-08-30

   Favorit i Compartir